I was in the hospital Sunday night because I had a really, really bad panic attack (I thought it was the big one)... anyway, they ran the normal tests like blood work, EKG, CT scan, blah, blah, blah ...
Randomly, I get sudden chest pains ,sharp chest pains in my left lung right by my heart.to stop it, i have to breathe small breaths and if i take a big breathe,it hurts even more.If i stand straight ...
Inverted T-waves are from ischmia or lack of oxygen to your heart. This is also called angina. The deeper the t-wave, the more your heart is not getting enough oxygen.
An old heart attack. Elevated T-waves indicate an acute heart attack (MI). Ischemia is dead tissue. The inversion of the T waves is caused by dead tissue that stopped receiving oxygen many hours or days ago. Ischemia is not the same thing as angina. Angina is a different condition caused by different factors.
ischemia- decreased blood supply to the heart is characterized by an inverted t wave , infarction or heart attack can cause ischemia
In general, T wave changes are very non-specific. They can occur with hyperventilation, anxiety, drinking hot or cold beverages, and positional changes. Dramatic T wave inversions are often seen in the athletic heart syndrome (a constellation of findings not associated with any pathology), and the dramatic T wave inversions associated with CNS events are very rare. Hyperkalemia (hyperpotassemia) can cause tall, peaked T waves. Hypokalemia and ischemia can cause low amplitude or inverted T waves.
T wave changes are non-specific. Inversions of the T waves can be caused by something benign, like hyperventilation or electrolyte changes, or by something severe like lack of blood flow to the heart. http://www.medhelp.org/forums/Cardio/messages/34108a.html
Lots of things can cause T wave inversion. You could have always had it, but high blood pressure, cardiomyopathy and ischemia are some causes. http://www.medhelp.org/forums/cardio/messages/32213a.html
Reasons for inverted T waves are numerous and may include ischemia, Heart attack, hyperventilation, Anxiety, certain medications, infections around the heart, pulmonary embolus (blood clot in the lung), electrolyte disturbance (abnormalities in sodium, potassium levels) etc. http://www.thedoctorslounge.net/cardiology/forums/backup/topic-3588.html